# SDR 95ZZZX3262

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36MR
- Make and model: Bnorm BN2A26
- Aircraft serial: 900
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Loose
- Location: Impulse Coupling
- Part time: 1,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD78-09-07R3, MAGNETO IMPULSE COUPLING INSPECTION, DISCOVERED THAT PREVIOUS COMPLIANCE WITH LYCOMING SI NR 114D, THE MAGNETO DRIVE BUSHING HAD WORKED LOOSE.  FABRICATED AND RE-INSTALLED NEW BUSHING IAW LYCOMING SI NR 1140.
